MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes workshop.Event description: cer from vnotes workshop.The following information was provided on 18 february via email by [name]: i need to update you on a product issue.I ran a vnotes workshop today in adelaide with [name] and [name] as faculty.[name] was teaching a couple of consultants with our gelpoint vpath when a suture (see first picture below for details) was introduced into one of the 10mm sleeves, and part of the device popped out and into the simsei.[name] is concerned as the plastic was pushed out from the sleeves.Patient status: na.
 
Event or Problem Description
Procedure performed: vnotes workshop: event description: cer from vnotes workshop the following information was provided on 18 february via email by [name]: i need to update you on a product issue.I ran a vnotes workshop today in adelaide with [name] and [name] as faculty.[name] was teaching a couple of consultants with our gelpoint vpath when a suture (see first picture below for details) was introduced into one of the 10mm sleeves, and part of the device popped out and into the simsei.[name] is concerned as the plastic was pushed out from the sleeves.Patient status:.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the shield, an internal plastic component of the sleeve, was provided, confirming the complainant¿s experience of the shield dislodging from the sleeve.Based on the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instrumentation (such as the suture needle) through the sleeve.Applied medical¿s instructions for use (ifu) states that, "extra care should be taken when inserting and withdrawing angular and asymmetrical instruments, such as 'j' hooks and clip appliers." in addition, the instructions for use (ifu) also states that, "all instruments should be centered axially when inserted through the seal.".

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13796220
Report Number2027111-2022-00463
Device Sequence Number4029971
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660(17)240930(30)01(10)1431125
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberC2A12
Device Catalogue Number101474456
Device Lot Number1431125
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown